# SDR CA141215011

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 43,782 hours
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Transmitter
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, CREW REPORTED THAT RIGHT HAND ELEVATOR HAD UN-COMMENDED PITCH CHANGES ON AUTOPILOT A/B AND MANUAL +/- 300 FT WHEN LEVEL. THE DECISION WAS MADE TO RETURN THE AIRCRAFT, WHERE THE AIRCRAFT LANDED SAFELY. TROUBLE SHOUTING CARRIED OUT FOUND HORIZONTAL STABILIZER POSITION SENSOR AT CONNECTOR D2207 PIN BENT. POSITION SENSOR AT CONNECTOR D2207 REPLACED IAW WITH AMM.THERE WERE NO FURTHER REPORTS ABOUT UN-COMMENDED PITCH CHANGES ON ELEVATOR SINCE THE AIRCRAFT HAD BEEN RETURNED TO SERVICE.
